# SDR KY7AB2128

- Difficulty date: November 23, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N313RA
- Make and model: Piper PA-31-350
- Aircraft serial: 318052069
- Aircraft time: 11,014 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 1,996 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25245009
- Part serial: 76846
- Condition: Malfunctioned
- Location: Rt Engine Fuel
- Part time: 771 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED, ON CLIMB OUT, THE RT ENGINE LOST ALL POWER AND THE ACFT YAWED RT.  HE FEATHERED AND SHUTDOWN THE RT ENGINE AND RETURNED TO BASE.  MX DETERMINED THE FUEL SERVO TO BE THE CAUSE, A REPLACEMENT SERVO WAS INSTALLED AND ENGINE OPERATION RETURNED TO NORMAL.  THE AFFECTED SERVO WAS RETURNED TO THE OVERHAULER WITH AN EVALUATION REQUESTED.  THE OVERHAUL SHOP FOUND THE REGULATOR RETAINER NUT HAD BACKED OFF COMPLETELY; THE REGULATOR ASSY WAS CLEANED AND REASSEMBLED WITH A NEW LOCKNUT. ON BENCH TEST, SERVO OPERATION RETURNED TO NORMAL.  SB 77-1 CALLS FOR LOCKTITE ON THE REGULATOR STEM, LOCKTITE WAS FOUND APPLIED TO THE STEM AS REQUIRED.
